# SDR DALA2015071207881

- Difficulty date: August 6, 2014
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 55,837 hours, 20,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL PIECE OF METAL PROTRUDING FROM LOWER INBD FLAP RIGHT SIDE.  INSTALLED REPAIR IAW ERA 528174-14 REV ORIGINAL SEC II .
